# SDR WX0A2022011973930

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 37,653 hours, 25,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 862774
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING BITE TEST FOUND ONE EPSU BATTERY NEEDS REPLACEMENT / REMOVED AND REPLACED EPSU IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD"
